MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE
Model Number ORT100
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, the customer reported that the ort100 table foot pedal was very difficult for locking and unlocking the table rotation.There was no patient involvement.
 
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse found the rotational locking mechanism not functioning properly.The rotation could be locked by hand but failed to lock by using the foot pedal as intended.The cse replaced the entire locking mechanism and informed the customer technician that the cause of the malfunction was due to improper use of the foot pedal.The cse instructed the technician on the proper use of the foot locking mechanism.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS ORT100 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13441873
Report Number3010326005-2020-00002
Device Sequence Number4492492
Product Code FQO
UDI-Device Identifier00857534006332
UDI-Public00857534006332
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown